# SDR AALA202308284804

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 63,182 hours, 26,378 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR CATCHING AND RUBBING ON BOTTOM OF DOOR. DOOR WON'T OPEN FULLY AIRBORNE. PERFORMED ADJUSTMENT OF THE COCKPIT DOOR. PER AMM TASK 52-51-01-400-801, STEP E 2.
